# SDR HEEA956301

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BO105S
- System (JASC): 6220 · Main Rotor Head
- Part: Bushing
- Part number: 1051418303
- Condition: Mis Mfg
- Location: M/R
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RADIUS NOT FINISHED.  MIS-MANUFACTURED.
